Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fourier transforms of $ B$-splines and fundamental splines for cardinal Hermite interpolations


Author: S. L. Lee
Journal: Proc. Amer. Math. Soc. 57 (1976), 291-296
MSC: Primary 41A15; Secondary 42A68
DOI: https://doi.org/10.1090/S0002-9939-1976-0420074-8
MathSciNet review: 0420074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the exponential Hermite Euler splines we compute the Fourier transforms of the $ B$-splines and fundamental splines for Cardinal Hermite Interpolation, introduced by Schoenberg and Sharma and Lipow and Schoenberg respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A15, 42A68

Retrieve articles in all journals with MSC: 41A15, 42A68


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0420074-8
Keywords: Fourier transforms, spline functions, Cardinal Hermite Interpolation
Article copyright: © Copyright 1976 American Mathematical Society